# SDR SWAA2023090585512

- Difficulty date: August 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AND S-26R AFT CARGO COMPARTMENT 2023-477647<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D AND BS 787 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; FIGURE 203. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D AND BS 787 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; FIGURE 203. SEE INDIVIDUAL SIGNOFFS BELOW.  ITEM RII
